# SDR SWAA2022022569001

- Difficulty date: November 17, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 70,244 hours, 41,548 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Broken
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

_R/H WING CANOE FAIRING 642BB O/B SEAL RETAINER BROKEN / REPLACED R/H WING CANOE FAIRING 642BB O/B SEAL RETAINER PER SRM 51-40-02-0G-0 PARA 10; 11 AND PER BOEING DRAWING #113A9350 REV: F; RIVETS: 5 (EA.) BACR15GA-11. SEAL RETAINER P/N 113A9380-1. IDENIFIED PART IAW SRM 57-53-70-01-3 FIG. 4 SH 1 TABLE 3 FIG. 8 SH TABLE 6
